# SDR IPXA10M58528

- Difficulty date: February 5, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, REPAIR SURVEY SEQ NR 282-W3-03 LT WING BETWEEN STA XIS210-229 FIXED L/E PREVIOUS REPAIR DOUBLE GOUGED.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED REPAIR IAW EA 011- 5730-01-A2172 & EO 5730-36689-A.
